MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 7.9 ML, ADMIN SET W/2 CHEMOLOCK® W/RED CAP, 20 DROP IN-LINE DR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 7.9 ML, ADMIN SET W/2 CHEMOLOCK® W/RED CAP, 20 DROP IN-LINE DR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4110
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 40" (102 cm) appx 7.9 ml, admin set w/2 chemolock® w/red cap, 20 drop in-line drip chamber, 0.2 micron filter, bag hanger.The customer reported that they found some type of residue inside the tubing just above the drip chamber.No patient involvement and no harm.
 
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 3/13/2026 received the following: one (1) opened/unused.List #cl4110, 40" (102 cm) appx 7.9 ml, admin set w/2 chemolock® w/red cap, 20 drop in-line drip chamber, 0.2 micron filter, bag hanger; lot #14448803.Four (4) new.List #cl4110, 40" (102 cm) appx 7.9 ml, admin set w/2 chemolock® w/red cap, 20 drop in-line drip chamber, 0.2 micron filter, bag hanger; lot #14448803.A white residue was observed on each sample.The reported complaint of residue could be confirmed.The returned samples were observed to have a white residue above the drip chamber.The probable cause is from errant solvent coverage during assembly in ensenada.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
40" (102 CM) APPX 7.9 ML, ADMIN SET W/2 CHEMOLOCK® W/RED CAP, 20 DROP IN-LINE DR
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24586172
Report Number9617594-2026-00264
Device Sequence Number9339568
Product Code ONB
UDI-Device Identifier00887709090644
UDI-Public(01)00887709090644(17)300601(10)14448803
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4110
Device Lot Number14448803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown